Our expert says:
I must say that I am baffled by HRT having a sugar content. Seeing that it is supposed to contain hormones I really don't understand this sentence. Unfortunately any treatment with female hormones can cause weight gain as a side-effect. Your diet sounds fine to me and so does your exercise plan. I would suggest that you get a second opinion, because one option is to use a very low dose of HRT - just sufficient to prevent osteoporosis and post-menopasual symptoms, but not enough to cause pronounced weight gain.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.